MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD CR TIB BRG 12X63/67; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD CR TIB BRG 12X63/67; PROSTHESIS, KNEE
Catalog Number 183422
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown vanguard femoral component: catalog#ni, lot#ni; unknown vanguard tibial tray: catalog#ni, lot#ni.G2: foreign: germany.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the patient consent for product return has not been received.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient underwent revision surgery due to wear of the articular surface.The inlay was replaced without reported incident.Due diligence is complete as multiple attempts have been made however it was reported that no further information is available.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified wear and damage on both condyles.The distal side also shows signs of wear.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
VNGD CR TIB BRG 12X63/67
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18307716
Report Number0001825034-2023-02954
Device Sequence Number6267532
Product Code JWH
UDI-Device Identifier00880304271067
UDI-Public(01)00880304271067(17)220321(10)194770
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2022
Device Catalogue Number183422
Device Lot Number194770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2023
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose